# SDR CALA2013090500620

- Difficulty date: September 5, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 37,658 hours, 15,474 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Panel
- Part number: 29213190006
- Part serial: 2845
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AUTO FAIL ON PRESSURIZATION BOTH AUTO & ALT. BITE OF DCPC FAULTS "SEL PNL LRU FAIL" CODE 104 IAW FIM21-31-00 -810-801.  REPLACED CABIN PRESSURE MODULATE DISPLAY IAW AMM21-31-02-000- 810 & CPC IAW AMM21-31-01.  GROUND TEST & MANUAL MODE TESTED GOOD IAW 21-31-00.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1615234  SN OFF 02845 TT # 1601770  SN OFF 09469 PANEL, PRESS, C  OFF 29-2131-9-0006 2845 ON 29-2131-9-0006 1745 CONTROLLER, CAB  OFF 29-2131-9-0003 9469 ON 29-2131-9-0003 8010
